# SDR 29GA2016022900002

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 434
- Aircraft time: 34,372 hours, 38,353 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AIR STAIRS DIFFICULT TO FOLD AND STORE.  REMOVED DEBRIS FROM ENTRANCE STAIRS TRACK. OPS TEST GOOD IAW AMM 52-60-00-05.
